Can Hiv Cause Chronic Inflammation In The Stomach
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
Stanford University, School of MedicineLess well studied, and therefore less well known. However, yes, there is some evidence of inflammatory biomarkers being elevated, which over time could result in cardiovascular or other system damage.... Read more »
University of Minnesota, School of MedicineThe range of conditions that can cause stomach symptoms (nausea, vomiting, decreased appetite is very broad so a full clinical and laboratory evaluation is needed. AIDS related infections (such as mycobacterial infections or esophageal infection),... Read more »
University of Minnesota, School of MedicineHIV damage to the immune system (in particular the gut) results in scarring of the tissues and smouldering inflammation (for example if the gut is scarred it may leak more bacterial products into the body/blood system causing inflammation). ART... Read more »
Connect With Others
Posted by Anonymous, 2 RepliesI am having an extremely increase in stomach noises. Could this be a symptom? Read more »
Posted by RL9141, 2 RepliesI've been on Truvada, Prezista, Norvir for about a year now. All is well except I have such stomach problems. Lately I have had chronic diarrhea, stomach pain, stomach gas, nausea. It sucks and anything I eat hurts my stomach. Is it truse that there... Read more »
Posted by Anonymous, 2 RepliesI'm have lots of symtoms but I'm still waiting to take my test again to know for sure. I keep having a achy feeling in my belly. It's weird I don't have a diahrea but I do have a ton of gas. Is this another possible symptom of being infected? I've... Read more »
Posted by brent4861, 10 RepliesTonsil cheese? What is he talking about? well let me tell you...
Horrible feelings of dry phlegm at back of throat mixed with levels of bad taste when it accumulates.
I know deal with it right? But by me bringing it to light here, I will maybe help... Read more »
Guides for People With HIV